An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains

Hirofumi Osada, Toshifumi Saitoh

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

We study an invariance principle for additive functionals of nonsymmetric Markov processes with singular mean forward velocities. We generalize results of Kipnis and Varadhan [KV] and De Masi et al. [De] in two directions: Markov processes are non-symmetric, and mean forward velocities are distributions. We study continuous time Markov processes. We use our result to homogenize non-symmetric reflecting diffusions in random domains.

Original languageEnglish
Pages (from-to)45-63
Number of pages19
JournalProbability Theory and Related Fields
Volume101
Issue number1
DOIs
Publication statusPublished - Mar 1 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An invariance principle for non-symmetric Markov processes and reflecting diffusions in random domains'. Together they form a unique fingerprint.

Cite this